# SDR FDEA201902040524

- Difficulty date: February 4, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB0815
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE INNER BEADED DOUBLER HAS 1" CRACKED - APPROX XORS 911 - INBD OF NR 16 SLAT TRACK. CRACK CONFIRMED USING NDT HFEC. REPAIRED PER SRM CH 57-10-00, FIG 71, VOL1.
